# SDR ASOA2016011114351

- Difficulty date: January 11, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT CORRODED AROUND SCREW HOLES BETWEEN FS 349-379.  REMOVED DAMAGE IAW SRM 51-21-06.   REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-00-530, REV A.
